# SDR UPS98227460

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Brackets
- Condition: Cracked
- Location: Nr 3 Eng Tr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, ENGINE NR 3 THRUST REV FAIRING MID AND AFT SUPPORT BRACKETS CRACKED.  BRACKETS REPLACED IAW MM 78-30-00.
